MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. LATERA 24MM, FINAL KIT; LATERA ABSORBABLE NASAL

ENTELLUS MEDICAL, INC. LATERA 24MM, FINAL KIT; LATERA ABSORBABLE NASAL
Model Number LATSYS24
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Codes Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a year after the patient had latera implants placed the patient was experiencing discomfort when wearing glasses and stated the device did not work as intended.The patient had an additional procedure to remove the implants, although they had dissolved and were not able to be removed.No additional adverse consequences were reported.
 
Additional Manufacturer Narrative
Device remains in the patient.
 
Additional Manufacturer Narrative
Corrected data: f10.
 
Event or Problem Description

Brand Name
LATERA 24MM, FINAL KIT
Common Device Name
LATERA ABSORBABLE NASAL
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16648804
Report Number3006345872-2023-00006
Device Sequence Number5516775
Product Code NHB
UDI-Device Identifier00857037006075
UDI-Public00857037006075
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K161191
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLATSYS24
Device Catalogue NumberLATSYS24
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date03/30/2023
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale